I recently discovered I take three medications that metabolize by the same liver enzyme, paroxetine 20mg, wellbutrin300mg, risperidone .75mg for 3 years. I’ve had no side effects or problems with any of my medications. I’ve had one pharmacist tell me not to worry that it is rare for drugs to alter the metabolism of other drugs, and is patient dependent with only being a possibility for some. I would guess enzyme polymorphism. I can’t get in to see my PDoc for a couple of months, for i use the VA. I would appreciate another opinion on this, because i am a little worried.
The said combination of drugs is commonly prescribed for mental disorders. These are the three drugs which are together prescribed world over and no case of liver disorder has been yet reported due to this. Liver is the organ which metabolise most of the drugs taken. So, nothing is to worry in this regard, and you can continue the medicine as prescribed by your doctor.